# SDR DALA12000456315

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 45,517 hours, 5,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FOUR FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE AROUND DOOR 3R FLIGHT ATTENDANT SEAT.  MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-5.  OPS CHECKED OK.
